# SDR UPS06448691

- Difficulty date: October 18, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING REAR SPAR UPPER CHORD FOUND CORRODED AT WS 400 W/W AREA.  CORROSION BLEND OUT 0.420" X 3" X 6" EXCEED SRM 57-10-01 FIG 1 LIMITS.  RIGHT WING REAR SPAR UPPER CHORD AT WS 400 AREA REPAIRED AS PER HX RS R57-22-35684 AND UPS EO B747-5710-25565.
